Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2006) Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions. Constructive Approximation, 24 (2). pp. 175-186. ISSN 0176-4276

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 18:41
Last Modified: 03 Apr 2012 13:43
URI: http://sro.sussex.ac.uk/id/eprint/17737
📧 Request an update